# SDR DALA2024012200927

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 690 hours, 87 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 3R DOOR DAMPER PRESS LOW. CORRECTIVE ACTION: SERVICED 3R DOOR DAMPER PER A330 AMM 52-10 NO LEAKS NOTED OPS OK. (5375354)
